# SDR AWXA200401280

- Difficulty date: October 23, 2004
- Submitted: November 15, 2004
- Operation: Air carrier
- Aircraft: N624AW
- Make and model: Airbus A320-231
- Aircraft serial: 055
- Aircraft time: 47,808 hours, 21,711 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5348015900500
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - MAJOR REPAIR - DURING C-04 CHECK EXFOLIATION CORROSION WAS FOUND ON GIRT BAR FLOOR PLATE AT R-2 DOOR ENTRY WAY FR 68.  MAINTENANCE REMOVED CORRODED GIRT BAR FLOOR PLATE AT FR 68; INSTALLED NEW REPLACEMENT FLOOR PLATE IAW T/C C1D25310.
